# SDR A6WA9900082

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Lower Doors
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LOWER DOOR NOT SHUT ON MWS PANEL, CAME ON DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND VERIFIED ALL DOORS SHUT.  CLEANED AND INSPECTED LOWER DOOR SWITCHES, ALL CHECKED GOOD.  (X)
